# SDR KCSA20130608002

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 66,189 hours, 11,807 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Board
- Part number: 285N0028136
- Part serial: D18085
- Condition: Intermittent
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HAD AN ENROUTE MAIN DECK MID FIRE WARNING (INTERMITTENT/ MOMENTARY).  INSPECTION CONFIRMED NO FIRE/ SMOKE.  PERFORMED FIM TASK 26-16-911.  R & R THE A7 CARD IAW MM 26-10-01.  OPS CHECKED GOOD.
